# SDR SWIA2019121847009

- Difficulty date: October 21, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE UPPER SKIN TRAILING EDGE IS CHAFED 2EA. LOCATIONS APPROX. W.S.100 (C-CHECK)   RO:12/14/2019 REPARIED.
